# SDR CA040604015

- Difficulty date: June 4, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,474 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pin
- Part number: 206010795105
- Condition: Dislodged
- Location: T/R Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) PIN P/N 100-035-187.5-30.5 WAS INSTALLED CORRECTLY. HOWEVER AN ADDITIONAL PIN WAS FOUND FLOATING INSIDE THE SHAFT.  THE LAST MAINTENANCE PERFORMED IN THAT AREA WAS 27 JUNE 2003.  APPROX 666.1 HOURS.  PIN WAS REMOVED AND THE REST OF THE ASSEMBLY WAS INSPECTED FOR DAMAGE.  AIRCRAFT RETURNED TO SERVICE AFTER ACCEPTABLE TEST FLIGHT.
